# SDR CALA2009100500596

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA 480 BETWEEN STRINGER 8 AND 9 RT.  REMOVED DAMAGE, NDT INSPECTION PERFORMED, FABRICATED AND INSTALLED FRAME REPAIRS PER EC/RA 5310-05020 STEPS PART 1 A,B,C.
